Alert archive / Nebraska / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 331, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Sep 9, 2023, 2:55 PM CDT for Logan County, Nebraska. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2023, 2:55 PM CDT (19:55 UTC)
- Expired
- Sep 9, 2023, 3:45 PM CDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Logan County, NE
The radar
The North Platte radar (KLNX), 52 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 3:22 PM CDT | HAIL 1 | 6 Ene Gandy, NE | caller reports holes punched in outbuilding roof. time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 9, 2:48 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.9 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -436 J/kg
- Mixed-layer LCL
- 1596 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
027
WUUS53 KLBF 091955
SVRLBF
NEC113-092045-
/O.NEW.KLBF.SV.W.0331.230909T1955Z-230909T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
255 PM CDT Sat Sep 9 2023
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Southeastern Logan County in west central Nebraska...
* Until 345 PM CDT.
* At 255 PM CDT, a severe thunderstorm was located near Gandy, or
near Stapleton, moving southeast at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Gandy, Logan, Tarboz Lake, Shanklin Bluff, and Hoagland.
This includes the following highways...
Highway 92 between mile markers 236 and 240.
Highway 83 between mile markers 114 and 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4139 10044 4160 10056 4166 10041 4156 10025
4147 10025
TIME...MOT...LOC 1955Z 323DEG 14KT 4156 10045
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gomez1 follow-up statement
016
WWUS53 KLBF 092015
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
315 PM CDT Sat Sep 9 2023
NEC113-092045-
/O.CON.KLBF.SV.W.0331.000000T0000Z-230909T2045Z/
Logan NE-
315 PM CDT Sat Sep 9 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN LOGAN COUNTY...
At 314 PM CDT, a severe thunderstorm was located near Gandy, or 7
miles northeast of Stapleton, moving southeast at 15 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Gandy, Logan, Tarboz Lake, Shanklin Bluff, and Hoagland.
This includes the following highways...
Highway 92 between mile markers 236 and 240.
Highway 83 between mile markers 114 and 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4139 10044 4154 10052 4161 10037 4156 10025
4147 10025
TIME...MOT...LOC 2014Z 331DEG 11KT 4153 10038
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GomezWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 12:47 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Sep 9, 12:47 PM CDT, 2 hours 8 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1247 PM CDT Sat Sep 9 2023 ...Aviation Update... .SYNOPSIS... Issued at 320 AM CDT Sat Sep 9 2023 Key Messages: - Showers and thunderstorms are possible today and tonight across the area. Greatest severe threat will be this afternoon into the early evening hours. - Rainy and cool conditions expected Sunday. - Below normal temperatures expected through the end of the week with a return to more seasonal temps next weekend. H5 analysis from earlier tonight had an area of high pressure anchored central New Mexico. Ridging extended north into northern Colorado. Northwest of this ridge, a shortwave trough was present over western Montana. Further east, a trough of low pressure extended from Lake Huron, south into the upper Ohio Valley and Florida. Strong low pressure was present over the Gulf of Alaska and a second, weaker low was present over western portions of Hudson Bay Canada. A weak upper level disturbance was present from western South Dakota into the northern Nebraska Panhandle. This feature has led to the development of showers and thunderstorms overnight from the Black Hills east to south central South Dakota and portions of North Central Nebraska. At the surface, Low pressure was present over northeastern Wyoming. A frontal boundary extended east and west of the low from northern Wyoming into southern South Dakota. South of the low, a weak surface trough extended south along the front ranges of southeastern Wyoming, south into eastern Colorado. Overnight, skies were partly to mostly cloudy along and north of highway's 2 and 91. South of these routes, skies were mostly clear. Temperatures as of 2 AM CDT, ranged from 56 degrees at Broken Bow to 68 degrees at Ainsworth and Valentine. && .SHORT TERM...(Today through Sunday) Issued at 320 AM CDT Sat Sep 9 2023 Ongoing showers and thunderstorms across northern portions of the forecast area, should shift east of the area by sunrise this morning. Behind the exiting convection, surface low pressure will become established over southern South Dakota. As this feature tracks east-southeast today, it will force a cold front into northern portions of Nebraska midday. This feature will then track into central and eastern portions of the forecast area mid afternoon. Along this feature, there will be an increased threat for thunderstorm development, mainly over the eastern portion of the forecast area late this afternoon. By 21z this afternoon, the latest NAM12 soln has a ribbon of 1500 to 2500 SB CAPE which extends from Imperial to North Platte and Ainsworth. This area of increased CAPE is co-located with 30 to 40 KTS of deep layer shear and steep H85 to H70 lapse rates and should be sufficient for a strong to low end severe storm. Based on frontal timing, the best threat for severe storms appears to be along and ahead of the cold front, which at 21z, is forecast to extend from Imperial, to North Platte, to Bassett. With this in mind, will place the highest pops along and south of this boundary. As for temperatures today, with the approaching cold front, H85 temps support readings near 90 immediately ahead of the front. Behind the front, highs will range from the upper 70s over far northern Nebraska to the 80s in the Sandhills. By evening the front will track south of the area into northern Kansas. Later tonight, an approaching shortwave and jet streak will approach the Panhandle. This will lead to an increased threat for thunderstorms overnight, mainly over northern Nebraska. ATTM, the severe threat appears fairly low overnight, however very steep H50-H70 lapse rates, may lead to a hail threat overnight. Occasional showers with embedded thunderstorms are expected on Sunday behind the exiting front. Decent mid level frontogenesis will be coupled with enhanced lift on the right rear quadrant of an exiting H250 jet streak. This area of enhanced lift will be focused across the central and southern portion of the forecast area with the highest pops being forecast in those areas. .LONG TERM...(Sunday night through Friday) Issued at 320 AM CDT Sat Sep 9 2023 The threat for showers will slowly transition south Sunday night into Monday morning. Thanks to expected cloud cover and easterly winds, highs Monday will struggle to get out of the 60s. Some slightly warmer readings may occur over the northeast where clouds may scatter out during the afternoon. Temperatures will gradually increase, reaching more seasonal levels late next week. Mainly dry conditions are expected with the exception of Wednesday night and Thursday, as a weak disturbance and warm front approaches the area. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1236 PM CDT Sat Sep 9 2023 Winds will be gusty out of the south this afternoon across portions of southwest Nebraska with wind gust of 25 to 30 kts. Across the northern Sandhills winds will be out of the north this afternoon around 5 to 10 kts. There will also scattered thunderstorms this afternoon and evening, with the greatest threat along and east of a line from Ainsworth to North Platte to Imperial, any area impacted by the thunderstorms may have erratic winds and MVFR or lower conditions. Rain Sunday morning may lower cigs and visibility, at this time there is still some uncertainty with how widespread coverage will be Sunday morning through early afternoon, but MVFR or lower conditions will be possible across portions of the forecast area. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Buttler SHORT TERM...Buttler LONG TERM...Buttler AVIATION...Gomez
Hazardous weather outlook, Sep 9, 11:31 AM CDT, 3 hours 24 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 1131 AM CDT Sat Sep 9 2023 NEZ004>010-022>029-035>038-056>059-069>071-094-101645- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1131 AM CDT Sat Sep 9 2023 /1031 AM MDT Sat Sep 9 2023/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...This afternoon and tonight. Isolated to widely scattered thunderstorms are possible across western and north central Nebraska this afternoon and evening. The storms will form along an advancing cold front that will cross the region early this afternoon through the evening hours. Thunderstorms may be strong to severe with strong winds and large hail possible. The greatest threat for large hail will be along and south and east of a line from Ainsworth to North Platte to Imperial, hail larger than 2 inches in diameter may be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The threat of thunderstorms continue on Sunday, though the probability of severe weather is low. There may be heavy rainfall with storms on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Sep 9, 11:19 AM CDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service North Platte NE
1119 AM CDT Sat Sep 9 2023
NEZ005-008-009-026-091700-
Brown NE-Eastern Cherry NE-Rock NE-Blaine NE-
1119 AM CDT Sat Sep 9 2023
...A STRONG THUNDERSTORM WILL IMPACT EASTERN CHERRY...WEST CENTRAL
ROCK...SOUTHERN BROWN AND NORTHERN BLAINE COUNTIES THROUGH NOON
CDT...
At 1118 AM CDT, Doppler radar was tracking a strong thunderstorm near
Johnstown, or 11 miles west of Ainsworth, moving southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ainsworth, Johnstown, Hofeld Lake, Raven, Jones Lake, Moon Lake, and
Long Lake State Wildlife Management Area.
This includes the following highways...
Highway 183 between mile markers 168 and 170.
Highway 20 between mile markers 230 and 243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4248 10024 4263 10000 4239 9950 4207 9996
TIME...MOT...LOC 1618Z 313DEG 18KT 4250 10007
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
GomezSpecial weather statement, Sep 9, 1:27 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service North Platte NE
127 PM CDT Sat Sep 9 2023
NEZ025-026-037-038-091900-
Custer NE-Thomas NE-Blaine NE-Logan NE-
127 PM CDT Sat Sep 9 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LOGAN...
NORTHWESTERN CUSTER...SOUTHWESTERN BLAINE AND SOUTHEASTERN THOMAS
COUNTIES THROUGH 200 PM CDT...
At 126 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dunning, or 20 miles southwest of Brewster, moving southeast at 25
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Dunning and Linscott.
This includes Highway 2 between mile markers 231 and 253.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4177 10033 4189 10020 4175 9981 4154 10009
TIME...MOT...LOC 1826Z 308DEG 28KT 4177 10020
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
GomezSpecial weather statement, Sep 9, 1:29 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service North Platte NE
129 PM CDT Sat Sep 9 2023
NEZ009-010-091900-
Holt NE-Rock NE-
129 PM CDT Sat Sep 9 2023
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ROCK AND WESTERN HOLT
COUNTIES THROUGH 200 PM CDT...
At 129 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Bassett, moving southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sybrant and Pony Lake.
This includes Highway 183 between mile markers 172 and 179.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4248 9961 4256 9951 4247 9912 4228 9939
TIME...MOT...LOC 1829Z 302DEG 15KT 4247 9951
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
GomezSpecial weather statement, Sep 9, 1:58 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service North Platte NE
158 PM CDT Sat Sep 9 2023
NEZ009-010-091930-
Holt NE-Rock NE-
158 PM CDT Sat Sep 9 2023
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL ROCK AND WEST
CENTRAL HOLT COUNTIES THROUGH 230 PM CDT...
At 158 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Newport, or 13 miles southeast of Bassett, moving east
at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pony Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4246 9944 4258 9934 4250 9896 4226 9915
TIME...MOT...LOC 1858Z 275DEG 17KT 4248 9932
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
GomezSpecial weather statement, Sep 9, 2:00 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service North Platte NE
200 PM CDT Sat Sep 9 2023
NEZ026-038-091930-
Custer NE-Blaine NE-
200 PM CDT Sat Sep 9 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CUSTER AND SOUTH
CENTRAL BLAINE COUNTIES THROUGH 230 PM CDT...
At 200 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Dunning, or 19 miles southwest of Brewster, moving
southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Anselmo and Linscott.
This includes Highway 2 between mile markers 239 and 258.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4169 10025 4182 10011 4170 9977 4148 9998
TIME...MOT...LOC 1900Z 304DEG 12KT 4171 10010
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
GomezSpecial weather statement, Sep 9, 2:52 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service North Platte NE
252 PM CDT Sat Sep 9 2023
NEZ037-038-092030-
Custer NE-Logan NE-
252 PM CDT Sat Sep 9 2023
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LOGAN AND NORTHWESTERN
CUSTER COUNTIES THROUGH 330 PM CDT...
At 252 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stapleton, moving southeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Gandy, Tarboz Lake, Shanklin Bluff, and Hoagland.
This includes Highway 83 between mile markers 112 and 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and west central Nebraska.
&&
LAT...LON 4160 10056 4165 10046 4156 10025 4143 10048
TIME...MOT...LOC 1952Z 321DEG 14KT 4156 10047
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
GomezThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 7:21 PM CDT | Special Weather Statement | LBF | Sheridan | 54 min |
| Sep 8, 8:11 PM CDT | Special Weather Statement | LBF | Sheridan | 64 min |
| Sep 9, 9:55 AM CDT | Special Weather Statement | LBF | Keya Paha | 50 min |
| Sep 9, 10:35 AM CDT | Special Weather Statement | LBF | Brown | 40 min |
| Sep 9, 11:19 AM CDT | Special Weather Statement | LBF | Brown | 41 min |
| Sep 9, 1:27 PM CDT | Special Weather Statement | LBF | Blaine | 33 min |
| Sep 9, 1:29 PM CDT | Special Weather Statement | LBF | Rock | 31 min |
| Sep 9, 1:58 PM CDT | Special Weather Statement | LBF | Rock | 32 min |
| Sep 9, 2:00 PM CDT | Special Weather Statement | LBF | Blaine | 30 min |
| Sep 9, 2:22 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 53 min |
| Sep 9, 2:49 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 26 min |
| Sep 9, 2:52 PM CDT | Special Weather Statement | LBF | Logan | 38 min |
| Sep 9, 2:57 PM CDT | Special Weather Statement | LBF | Holt | 33 min |
| Sep 9, 3:11 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
| Sep 9, 3:30 PM CDT | Special Weather Statement | LBF | Logan | 30 min |
| Sep 9, 3:36 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 39 min |
| Sep 9, 3:39 PM CDT | Severe Thunderstorm Warning | LBF | Logan | 39 min |
| Sep 9, 3:47 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 43 min |
| Sep 9, 4:11 PM CDT | Special Weather Statement | LBF | Custer | 49 min |
| Sep 9, 4:14 PM CDT | Special Weather Statement | LBF | Logan | 46 min |
| Sep 9, 4:29 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 15 min |
| Sep 9, 4:36 PM CDT | Special Weather Statement | LBF | Custer | 39 min |
| Sep 9, 5:01 PM CDT | Special Weather Statement | LBF | Lincoln | 29 min |
| Sep 9, 5:23 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 52 min |
| Sep 9, 5:46 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 44 min |
| Sep 9, 5:58 PM CDT | Special Weather Statement | LBF | Dawson | 47 min |
| Sep 9, 6:11 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 49 min |
| Sep 9, 6:31 PM CDT | Special Weather Statement | LBF | Frontier | 59 min |
| Sep 9, 6:37 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 23 min |
| Sep 9, 6:50 PM CDT | Special Weather Statement | LBF | Hayes | 25 min |
| Sep 9, 6:55 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 50 min |
| Sep 9, 6:57 PM CDT | Special Weather Statement | LBF | Frontier | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.